MAUDE Adverse Event Report: MIACH ORTHOPAEDICS BRIDGE-ENHANCED ACL RESTORATION (BEAR) IMPLANT; Resorbable implant for anterior cruciate ligament (ACL) repair

MIACH ORTHOPAEDICS BRIDGE-ENHANCED ACL RESTORATION (BEAR) IMPLANT; Resorbable implant for anterior cruciate ligament (ACL) repair
Catalog Number 1000
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Limb Pain (4836)
Date of Event 04/17/2023
Type of Reportable Event Malfunction
Event or Problem Description
Patient stated: "it's important to inform (b)(6) and miach that i had significant pain following the surgery.The surgeon decided to include a chondroplasty and meniscus surgery while repairing my acl.After surgery, i have had constant pain and it's still bothering me today.I was unable to walk up and down stairs without significant pain for over a year and a half." and "i also have a bump that appeared immediately after surgery on my right knee that looks like osgood schlatter disease.The bump was not present before surgery.I asked the surgeon about the bump and he said it was from swelling.It's still present on my knee and protrudes even more since the swelling has subsided.My right knee continues popping, cracking and catching.".
 
Additional Manufacturer Narrative
Still under investigation.Will submit a follow up mdr.

Brand Name
BRIDGE-ENHANCED ACL RESTORATION (BEAR) IMPLANT
Common Device Name
Resorbable implant for anterior cruciate ligament (ACL) repair
Manufacturer (Section D)
MIACH ORTHOPAEDICS
69 milk street
suite 100
westborough MA 01581
Manufacturer (Section G)
DSM BIOMEDICAL
735 pennsylvania drive
exton PA 19341
Manufacturer Contact
gregory devenne
69 milk street
suite 100
westborough, MA 01581
MDR Report Key23782779
Report Number3020652-2025-00030
Device Sequence Number12035257
Product Code QNI
UDI-Device Identifier00860002987804
UDI-Public0100860002987804
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K243578
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Expiration Date06/28/2025
Device Catalogue Number1000
Device Lot Number7009195
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age63 YR
Patient SexFemale